# SDR ZZDA2011291

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR O/B FORWARD BODY ANGLE, CRACKED.  ACCOMPLISHED BODY ANGLE DOUBLER REPAIR PER B717 SRM 52-82-03 AND 51-10-04 AND TRA 17-52-TR00139.
